# SDR ASAA2024040250001

- Difficulty date: April 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: E5323101620000
- Condition: Corroded
- Location: Frm 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EXTERNAL FUSELAGE SKIN BETWEEN FRAME 33 AND 34 HAS CORROSION AT DRAIN/VENT PORT GROUNDED - YES. REMOVED FASTENERS TO FOM CORROSION REMOVAL IAW A320 SRM 51-42-11/001, PARA ZE, REV148. REMOVED CORROSION IAW A-320 SRM 51-74-00/001, PARA 5-A3, REV148 AND FOUND MATERIAL LOSS AND ALL OTHER SRM REQUIREMENTS TO BE WITHIN ALLOWABLE LIMITS IAW A-320 SRM 53-21-11-283-018. INSTALLED FASTENERS IAW A-320 SRM 51-42-11/001, PARA 2E, REV148. RESTORED SURFACE PROTECTION IAW A-320 SRM 51-21-11-001, PARA ZE, REV148 AND 51-75-12-911-003, PARA 2A-4, REV148. REPAIR IS A CATEGORY B PERMANENT REPAIR IAW A-320 SRM 53-21-11-283-018, FIG7 SHEET3 AND REQUIRES A SUPPLEMENTAL INSPECTION AT 60,000FC/120,000 FH IAW A-320 SRM 53-21-11-205-034. CURRENT FC-11,488/FH-33.908:24.
